MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G38220
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter: "the thoracic graft was placed and appears to be enfolding at the proximal seal stent." patient outcome is unknown at this time.
 
Event or Problem Description
It was reported that the patient was supposed to return for another aortic intervention and possible attempt to repair the infolding.The patient is saying the pain is gone and not returning for follow up.Appeared that the bare stent released just prior to the pro form suture and the graft tipped towards the lesser curve of the arch.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9631357
Report Number3005580113-2020-00112
Device Sequence Number16811322
Product Code MIH
UDI-Device Identifier10827002382203
UDI-Public(01)10827002382203(17)200403(10)E3569142
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
Report Date (Section F) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/03/2020
Device Model NumberG38220
Device Catalogue NumberZTA-PT-46-42-179-W
Device Lot NumberE3569142
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/14/2020
Event Location Hospital
Date Report to Manufacturer02/14/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Date Report Sent to FDA02/28/2020